Se rendre au contenu
Headache Relief with Acetaminophen 250 mg, Aspirin (NSAID) 250 mg, Caffeine 65 mg - Temporary Relief of Minor Aches & Pains - Compare to Excedren Extra Strength Pain Reliever (100 Caplets)

Price:

56,38 CA$


Small Pill case with 6 Compartments, Delicate Daily Pill Box for Purse, Pill Organizer Pill Container Pill Holder for Vitamins, Fish Oil, Supplements and Medications (White)
Small Pill case with 6 Compartments, Delicate Daily Pill Box for Purse, Pill Organizer Pill Container Pill Holder for Vitamins, Fish Oil, Supplements and Medications (White)
44,30 CA$
44,30 CA$
Ventricore Circulatory Formula (30 Day Supply)
Ventricore Circulatory Formula (30 Day Supply)
177,12 CA$
177,12 CA$

Headache Relief with Acetaminophen 250 mg, Aspirin (NSAID) 250 mg, Caffeine 65 mg - Temporary Relief of Minor Aches & Pains - Compare to Excedren Extra Strength Pain Reliever (100 Caplets)

https://nutricity.ca/web/image/product.template/69796/image_1920?unique=12cc9f4
(0 review)
8 sold in last 24 hours
  • GENERIC: COMPARE TO EXCEDREN EXTRA STRENGTH - Get effective, fast-acting headache relief with extra strength caplets from Nuvicare. Our triple action formula provides powerful support for temporary relief of minor aches and pains. Compare to leading OTC brands.
  • ACETAMINOPHEN 250MG, ASPIRIN 250MG, CAFFEINE 65MG - These headache relief pills contain a combination of acetaminophen and aspirin to provide fast and effective relief from headaches and migraines, plus caffeine to enhance any pain-relieving effects.
  • FAST-ACTING PAIN RELIEF - Extra strength headache pills designed to deliver rapid, long-lasting relief. You'll feel the effects soon after taking the caplet, so you can get back to your daily activities without the nagging discomfort of a headache or other pains.
  • TRIPLE ACTION FORMULA - Acetaminophen extra strength caplets with aspirin (NSAID) and caffeine to address body & back pain, toothache, muscular aches, arthritis, menstrual cramps and minor neck pain relief. DOSAGE: Adults and children 12 years and older, take two (2) caplets every 6 hours.
  • QUALITY YOU CAN TRUST - Nuvicare Extra Strength Headache Relief tablets are produced in a facility that meets stringent quality and safety standards. Trust Nuvicare for reliable and effective OTC solutions at generic value, and receive only the highest quality products for your health needs.

56,38 CA$ 56.38 CAD 56,38 CA$ Toutes taxes comprises

Not Available For Sale

(0,56 CA$ / Unité(s))
9 people are viewing this right now

  • Expiry Date
  • Age Range (description)
  • Number Of Items
  • Use For
  • Item Form
  • Product Type
  • Brand

Cette combinaison n'existe pas.

Contactez-nous
Médicaments Acétaminophène
Expiry Date Oct 2027
Age Range (description) All
Number Of Items 1
Use For Neck
Item Form Caplet
Product Type Medication
Brand Nuvicare
  • Buy Two or More Offer

    Économisez 10 % lorsque vous achetez deux articles ou plus.

  • Next Purchase Offer
    Obtenez 5 % de réduction sur votre prochain achat.
  • Delivery Offer

    Profitez de la livraison gratuite sur les commandes de plus de CA$ 250.

  • Ships From(Canada)
    Les commandes sont traitées et expédiées depuis Toronto.
Delivery Detail
Estimate delivery times:12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Commande sécurisée garantie
Return Policy

Garantie de Retour de 30 Jours Achats soutenus par la confiance avec un support de retour de 30 jours.

Free Return Pickup
Retour gratuit disponible
Nous nous occuperons des retours depuis votre porte sans frais supplémentaires.

 

Get effective relief from headaches and other minor aches & pains with Nuvicare Extra Strength Headache Relief caplets. Formulated with acetaminophen, aspirin, and caffeine, these tablets work together to provide powerful, fast-acting pain relief so you can get back to your day without delay.

FEATURES & BENEFITS:

Acetaminophen - 250mg
Aspirin - 250mg
Caffeine - 65mg
Compare to the Active Ingredient in Excedren Extra Strength
Triple Action Formula*
Fast-Acting
Temporary Relief of Minor Aches and Pains*
Easy-to-Swallow Caplets

POWERFUL TRIPLE ACTION FORMULA

Nuvicare Extra Strength Headache Relief tablets combine acetaminophen, aspirin, and caffeine to deliver comprehensive pain relief. This triple action formula targets pain and inflammation, plus increases alertness to carry you through the day.

FAST-ACTING RELIEF

Our formula is designed to provide rapid relief from headaches and minor aches & pains. Feel the benefits shortly after taking the tablet, so you can pick back up right where you left off, without the interruption of headache pain.

BOOSTS ALERTNESS

The combination of aspirin and caffeine in our formula not only alleviates pain but also reduces inflammation and boosts alertness. This holistic approach to pain relief addresses multiple symptoms simultaneously.

QUALITY YOU CAN TRUST

Produced in a facility that meets stringent quality and safety standards, Nuvicare Extra Strength Headache Relief tablets offer a dependable solution for standard headache and migraine pain.

* These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.

Informations importantes

Avertissement juridique

Les énoncés concernant les suppléments alimentaires n'ont pas été évalués par la FDA et ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir une maladie ou un état de santé.

Dimensions de l'emballage

3,62 x 1,97 x 1,89 pouces; 3,17 onces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products